MathSciNet Relay Station
MathSciNet bibliographic data
MR574784 (81i:06006) 06B05
Isbell, John R. Median algebra. Trans. Amer. Math. Soc. 260 (1980), no. 2, 319–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement